MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-110/I16-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal stent graft extension.Three 3 weeks post initial implant, occlusion of the left limb of the bifurcated stent graft and native vessel (iliac) to femoral artery were identified.A surgical procedure and non - endologix stent was implanted to repair the left common femoral artery.Approximately four (4) years post initial procedure, the original bifurcated stent graft was relined with another bifurcated stent graft.These events were previously reported in 2017 under 20131527-2017-00349.Now approximately two (2) years post reline, a type 1b endoleak from the right limb of the bifurcated stent graft was identified.Another intervention was completed.The physician elected to implant a limb stent graft extension on the right side and another suprarenal stent graft extension to treat this leak.The patient did well during the procedure and was discharged.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events of a type 1b endoleak from the right common iliac artery.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined.The cause of the type 1b endoleak could not be determined with the medical records /images available for review however bilateral iliac stenosis at the index procedure likely contributed to this event.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: g1,2: contact office- name, h6: result code: remove code 3221, h6: conclusion code: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8593333
Report Number2031527-2019-00233
Device Sequence Number11265453
Product Code MIH
UDI-Device Identifier00818009014580
UDI-Public(01)00818009014580(17)171202
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2017
Device Model NumberBEA28-110/I16-30
Device Lot Number1622805R003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1052888-028; NON- ENDOLOGIX STENT; SUPRARENAL AORTIC EXTENSION, LOT W11-5529-002
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR